American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hasan Coskun. An elliptic $BC_n$ Bailey Lemma, multiple Rogers--Ramanujan identities and Euler's Pentagonal Number Theorems. Trans. Amer. Math. Soc. 360 (2008) 5397-5433. MR 2415079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David B. Chandler, Peter Sin and Qing Xiang. The invariant factors of the incidence matrices of points and subspaces in $\operatorname{PG}(n,q)$ and $\operatorname{AG}(n,q)$. Trans. Amer. Math. Soc. 358 (2006) 4935-4957. MR 2231879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] YoungJu Choie and Patrick Solé. Self-dual codes over $\mathbb{Z}_{4}$ and half-integral weight modular forms. Proc. Amer. Math. Soc. 130 (2002) 3125-3131. MR 1912988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia